# SDR SWAA2024101535940

- Difficulty date: September 9, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR LWR ROD AFT SUPPORT BRACKET FITING CRACKED<[01] REMOVED APU DOOR LWR ROD AFT SUPPORT BRACKET FITTING IAW SRM 51-40-02-0G-0.  REMOVED AND REPLACED FITTING P/N 148A2694-2 LOCATED AT BS.1156; APU DOOR LWR ROD AFT IAW SRM 51-40-02; DWG# 148A2690 REV: B.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
